# SDR ABXA070360

- Difficulty date: October 23, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- Aircraft time: 45,336 hours, 45,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S2914913M24000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATED FLOOR SUPPORT FROM FS 993 TO 1072 LEFT.  REMOVED AND REPLACED TRACK SUPPORT FLOOR IAW DC9 SRM 53-05, FIG 4G, SHEET 1.
